# SDR DALA2015111907077

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 61,184 hours, 19,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSE CROWN- BS 1130, DAMAGE 6" BELOW S-1R.  BLENDED TOOLING DAMAGE ORIG "T" .080 REMAINING .065 LOSS OF .015  LOSS IS OUT OF LIMITS IAW SRM 53-00-01, ALLOWABLE DAMAGE 1 FIG 101, DETAIL II INSPECTION THRESHOLD IS 25,000 TOTAL FLIGHT CYCLES REPETIVE INSPECTION ACCOMPLISHED IAW SRM 53-00- 01, REPAIR 3, TABLE V.  REPAIRED DAMAGE IAW SRM 53-00-01, REPAIR 3, FIG 201, PG 201-207.  REPAIR AREA WAS REPAIRED AND IDENTIFIED USING LOG PAGE 2227074, LOG 2227074 WAS CLOSED AND THIS LOG CREATED TO FOLLOW UP, INSPECTIONS REPAIR ID TAG STILL STATES 2227074.
